# SDR EPUA201910165001

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N4301C
- Make and model: Piper PA-31-350
- Aircraft serial: 318353001
- Aircraft time: 30,599 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR (PILOT) OPENING IN FLIGHT WHEN CONFIRMED SHUT / LOCKED ON THE GROUND. MAINTENANCE ADJUSTED PILOT DOOR LATCH MECHANISM IAW  M.M 52-20-02 AND FIGURE 52-2. LUBRICATED DOOR LATCH MECHANISM IAW  M.M. 12-20-04 FIG. 12-7. OPS CHECK GOOD.
